Alert archive / New York / Gale Warnings in 2011

Gale Warning 16, NWS New York, NY

March 31, 2011

NWS New York, NY issued this gale warning at Mar 31, 2011, 4:59 AM EDT. It took effect at Mar 31, 2011, 6:00 PM EDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2011, 4:59 AM EDT (08:59 UTC)
In effect from
Mar 31, 2011, 6:00 PM EDT
Expired
Mar 31, 2011, 3:34 PM EDT
In force
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WHUS71 KOKX 310859
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
459 AM EDT THU MAR 31 2011

...GALES EXPECTED TONIGHT THROUGH FRIDAY...

.INTENSIFYING LOW PRESSURE MOVING UP THE COAST WILL BRING A
PERIOD OF STRONG EASTERLY WINDS TONIGHT...FOLLOWED BY STRONG
WESTERLIES ON FRIDAY.

ANZ330-340-312100-
/O.UPG.KOKX.GL.A.0009.110331T2200Z-110401T1000Z/
/O.NEW.KOKX.GL.W.0016.110331T2200Z-110402T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
459 AM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...EASTERN LONG ISLAND SOUND AND THE PECONIC AND
  GARDINERS BAYS.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS/WAVES...3 TO 5 FT.

* TIMING...STRONGEST WINDS EXPECTED LATE TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ335-312100-
/O.UPG.KOKX.GL.A.0009.110331T2200Z-110401T1000Z/
/O.NEW.KOKX.GL.W.0016.110331T2200Z-110401T1800Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
459 AM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...WESTERN LONG ISLAND SOUND.

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS/WAVES...2 TO 4 FT.

* TIMING...STRONGEST WINDS EXPECTED LATE TONIGHT AND FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ355-312100-
/O.UPG.KOKX.GL.A.0009.110331T2200Z-110401T2200Z/
/O.NEW.KOKX.GL.W.0016.110331T2200Z-110402T0400Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
459 AM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT FRIDAY
NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND INLET NJ.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS/WAVES...BUILDING TO 7 TO 10 FT.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS EXPECTED LATE TONIGHT
  THROUGH FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ345-312100-
/O.UPG.KOKX.GL.A.0009.110331T2200Z-110401T1000Z/
/O.NEW.KOKX.GL.W.0016.110331T2200Z-110402T0400Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
459 AM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT FRIDAY
NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...SOUTH SHORE BAYS.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS/WAVES...2 TO 4 FT.

* TIMING...STRONGEST WINDS EXPECTED LATE TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ350-353-312100-
/O.UPG.KOKX.GL.A.0009.110331T2200Z-110401T2200Z/
/O.NEW.KOKX.GL.W.0016.110331T2200Z-110402T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
459 AM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...OCEAN WATERS FROM FIRE ISLAND INLET TO MONTAUK POINT.

* WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS/WAVES...9 TO 12 FT.

* TIMING...STRONGEST WINDS AND HIGHEST SEAS EXPECTED LATE TONIGHT
  THROUGH FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ338-312100-
/O.NEW.KOKX.GL.W.0016.110331T2200Z-110401T1800Z/
NEW YORK HARBOR-
459 AM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT FRIDAY. 

* LOCATION...NEW YORK HARBOR.

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS/WAVES...2 TO 4 FT.

* TIMING...STRONGEST WINDS EXPECTED LATE TONIGHT AND FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
815 
WHUS71 KOKX 311934
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
334 PM EDT THU MAR 31 2011

...GUSTY WINDS AND ROUGH SEAS TONIGHT THROUGH FRIDAY NIGHT...

ANZ355-010345-
/O.CAN.KOKX.GL.W.0016.110331T2200Z-110402T0400Z/
/O.NEW.KOKX.SC.Y.0039.110331T2200Z-110401T2200Z/
/O.NEW.KOKX.GL.A.0010.110401T2200Z-110402T1000Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
334 PM EDT THU MAR 31 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY
NIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY. A GALE WATCH
HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY
EVENING THROUGH LATE FRIDAY NIGHT. THE GALE WARNING HAS BEEN
CANCELLED. 

* LOCATION...SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM.

* WINDS...NE 15 TO 20 KT WITH GUSTS UP TO 25 KT TONIGHT AND
  FRIDAY. NW 20 TO 25 KT WITH GUSTS UP TO 35 KT FRIDAY NIGHT.

* SEAS/WAVES...AROUND 5 FT BUILDING TO BUILDING TO 6 TO 9 FT.

* TIMING...TONIGHT THROUGH FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ350-353-010345-
/O.CAN.KOKX.GL.W.0016.110331T2200Z-110402T1000Z/
/O.NEW.KOKX.SC.Y.0039.110331T2200Z-110401T2200Z/
/O.NEW.KOKX.GL.A.0010.110401T2200Z-110402T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
334 PM EDT THU MAR 31 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY
NIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY. A GALE WATCH
HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM FRIDAY
EVENING THROUGH LATE FRIDAY NIGHT. THE GALE WARNING HAS BEEN
CANCELLED. 

* LOCATION...FIRE ISLAND INLET NY TO MONTAUK POINT NY OUT 20 NM. 

* WINDS...NE 15 TO 20 KT WITH GUSTS UP TO 25 KT TONIGHT AND
  FRIDAY. NW 20 TO 25 KT WITH GUSTS UP TO 35 KT FRIDAY NIGHT.

* SEAS/WAVES...AROUND 5 FT BUILDING TO 7 TO 10 FT.

* TIMING...TONIGHT THROUGH FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ335-338-010345-
/O.CAN.KOKX.GL.W.0016.110331T2200Z-110401T1800Z/
/O.NEW.KOKX.SC.Y.0039.110331T2200Z-110401T2200Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
334 PM EDT THU MAR 31 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* LOCATION...LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON
  NY...NEW YORK HARBOR.

* WINDS...NE 15 TO 20 KT WITH GUSTS TO AROUND 25 KT BECOMING NW.

* TIMING...TONIGHT AND FRIDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-010345-
/O.CAN.KOKX.GL.W.0016.110331T2200Z-110402T1000Z/
/O.NEW.KOKX.SC.Y.0039.110331T2200Z-110401T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
334 PM EDT THU MAR 31 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* LOCATION...LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON
  NY...PECONIC AND GARDINERS BAYS.

* WINDS...NE 25 TO 30 KT BECOMING NW.

* SEAS/WAVES...3 TO 5 FT ON THE EASTERN SOUND.

* TIMING...TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ345-010345-
/O.CAN.KOKX.GL.W.0016.110331T2200Z-110402T0400Z/
/O.NEW.KOKX.SC.Y.0039.110331T2200Z-110401T2200Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
334 PM EDT THU MAR 31 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* LOCATION...SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK
  BAY. 

* WINDS...NE 15 TO 20 KT WITH GUSTS UP TO 30 KT BECOMING NW.

* TIMING...TONIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Mar 31, 2:39 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 31, 2:39 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
239 AM EDT THU MAR 31 2011

.SYNOPSIS...
LOW PRESSURE OVER THE GULF COAST WILL MOVE OFF THE CAROLINA
COAST THIS EVENING PASSING WELL SOUTH OF THE AREA TONIGHT AND
THURSDAY. A WEAKER LOW WILL ALSO TRACK FROM THE OHIO VALLEY INTO
WESTERN NEW YORK STATE TONIGHT. A STRONG COASTAL STORM WILL LIKELY
IMPACT THE REGION THURSDAY NIGHT THROUGH FRIDAY. THE LOW LIFTS OUT
FRIDAY NIGHT WITH HIGH PRESSURE BUILDING INTO THE REGION FOR
SATURDAY AND SUNDAY. ANOTHER LOW IS PROGGED TO IMPACT THE AREA
MONDAY AND TUESDAY...FOLLOWED BY A RETURN OF HIGH PRESSURE ON
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPPER RIDGE AXIS SLIDES EAST OF THE AREA TONIGHT AS MEAN TROUGH
MOVES ACROSS THE CENTRAL US. A MID LEVEL SHORTWAVE WILL TRACK
ACROSS THE OHIO VALLEY TONIGHT AND INTO NEW ENGLAND ON THU WHILE
ANOTHER MOVES OFF THE CAROLINA COAST.

UPDATED THE FORECAST AS ATMOSPHERE HAS SATURATED ENOUGH FOR LIGHT
RAIN TO REACH THE GROUND ACROSS SW PORTIONS OF THE FORECAST AREA.
ALTHOUGH IT IS LIGHT AND ONLY A FEW HUNDREDTHS OF AN INCH ARE
EXPECTED OVERNIGHT...IT IS EXPECTED TO BE MEASUREABLE...THEREFORE
HAVE INCREASED POPS TO LIKELY ACROSS SOUTHERN ZONES. STILL DRY TO
THE N AND W...BUT SHOULD MOISTEN WITH TIME OVERNIGHT FOR SOME
LIGHT PRECIP TO REACH THE GROUND AS WELL. TEMPS FALLING INTO THE
30S IS EXPECTED TO CHANGE THE P-TYPE OVER THE SNOW
INLAND...POSSIBLY AT THE COAST TOO...OUTSIDE OF NYC...BUT WOULD
EXPECT MORE OF A RA/SN MIX. ALL RAIN SHOULD PREVAIL IN NYC.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY/...
AN UPPER LEVEL TROUGH WILL TRACK FROM THE MIDWEST TONIGHT INTO
THE OHIO VALLEY THURSDAY...WITH A CUTOFF LOW DEVELOPING THURSDAY
NIGHT AND MOVING INTO THE NORTHEAST U.S. FRIDAY. AT THE
SURFACE...ANOTHER LOW DEVELOPS NEAR THE NORTH CAROLINA COAST LATE
THURSDAY. GFS AND ECMWF CONTINUE TO AGREE THAT THIS LOW WILL BE
DRIVEN BY THE UPPER TROUGH UP THE COAST...AND WILL PASS OVER OR
JUST EAST OF THE FORECAST AREA FRIDAY. NAM CONTINUES TO BE AN
OUTLIER...WITH A MORE EASTERLY TRACK THAT CARRIES IT OVER THE
BENCHMARK FRIDAY. THE FORECAST CONTINUES TO FOLLOW THE GFS/ECMWF
SOLUTION.

PERIODS OF LIGHT PRECIP WILL BE POSSIBLE AGAIN DURING THE DAY
THURSDAY AND THURSDAY EVENING AS THE UPPER TROUGH APPROACHES FROM
THE WEST. HIGH TEMPS GENERALLY REACH THE LOW TO MID 40S...SO RAIN
WILL BE THE PRIMARY P-TYPE. POPS INCREASE INTO THE EVENING AS LOW
STRENGTHENS AS IT MOVES UP THE COAST. TEMPS ARE EXPECTED TO BE
WARM ENOUGH FOR RAIN IN THE EVENING..BUT PRECIP CHANGES OVER TO
SNOW THURSDAY NIGHT INTO EARLY FRIDAY MORNING. SNOWFALL TOTALS
WILL BE HIGHLY DEPENDING ON SURFACE AND ALOFT TEMPERATURES...AND
UNCERTAINTY/MODEL DISCREPANCIES CONTINUE TO BE EVIDENT WITH REGARD
TO THIS. THE ECMWF IS RUNNING COLDER THAN THE GFS...AND WOULD LEAD
TO MORE WIDESPREAD SNOWFALL. THE WARMER GFS WOULD MORE LIKELY
CONFINE SNOW TO REGIONS NORTH AND WEST OF NYC.

WITH THIS UNCERTAINLY...WINTER STORM WATCH CONTINUES OVER AREAS
NORTH AND WEST OF NEW YORK CITY BEGINNING THURSDAY NIGHT AND
CONTINUING INTO FRIDAY MORNING. HIGHEST SNOW AMOUNTS UP TO AROUND
8 INCHES ARE FORECAST OVER ORANGE COUNTY...WITH GRADUALLY LOWER
AMOUNTS TO THE SOUTH AND EAST. FINAL SNOWFALL TOTAL WILL DEPEND ON
HOW MUCH MIXING WITH RAIN OCCURS...SNOW RATIOS...AND POSSIBLE
BANDS OF HEAVIER SNOW THAT MAY DEVELOP EARLY FRIDAY AS THE LOW
STRENGTHENS AND PASSES JUST EAST OF THE AREA. WIND GUSTS TO 35 TO
40 MPH WILL BE POSSIBLE FRIDAY AS THE LOW MAKES ITS CLOSEST
APPROACH TO THE REGION.

WRAP AROUND MOISTURE KEEPS POPS THROUGH MUCH OF THE DAY
FRIDAY...BUT PRECIPITATION IS EXPECTED TO CHANGE TO ALL RAIN BY
EARLY AFTERNOON.

GUSTY NW WINDS CONTINUE SATURDAY WITH THE LOW SLOWLY MOVING INTO
THE MARITIMES. SLIGHT CHANCE POPS OVER NORTHERN SECTIONS WITH AN
UPPER TROUGH MOVING THROUGH.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE 12Z GFS HAS COME INTO DECENT AGREEMENT WITH THE 00Z
ECMWF...OFFERING A DEGREE OF CONFIDENCE IN THE EXTENDED.
HOWEVER...THE VARIOUS ENSEMBLE MEANS ARE NOT IN SUPPORT OF THE
OPERATIONAL MODELS IDEA OF A STORM SYSTEM/STALLED FRONTAL BOUNDARY
IMPACTING THE AREA FROM MON-WED OF NEXT WEEK...SO LOW CONFIDENCE IN
FORECAST ESPECIALLY FROM TUE ON. USED A BLEND OF 12Z GFS/GEFS/00Z
ECMWF FOR THE EXTENDED.

NW FLOW ALOFT WITH RISING HEIGHTS THROUGH SATURDAY NIGHT-SUNDAY
NIGHT SHOULD PROMOTE MAINLY DRY CONDITIONS AND A GRADUAL MODERATION
OF TEMPERATURES TOWARDS NORMAL/SLIGHTLY BELOW NORMAL LEVELS.

IT APPEARS THAT PRECIPITATION SHOULD DEVELOP FROM SW TO NE
MONDAY...IN RESPONSE TO LOW LEVEL WARM ADVECTION AHEAD OF A WARM
FRONT. THE LOW LEVELS SHOULD BE COLD ENOUGH TO SUPPORT A SNOW
INTERIOR/RAIN/SNOW COAST AT THE START MON AM...TRANSITIONING TO ALL
RAIN DURING THE MORNING EVERYWHERE.

THE QUESTION THEN BECOMES IF/WHEN THE SURFACE WARM FRONT LIFTS TO
THE NORTH AND HOW FAR N THE SURFACE LOW TRACKS. FOR NOW OPTING FOR
THE CONSENSUS IDEA THAT THE LOW TRACKS JUST TO THE N TUESDAY...WITH
ITS TRAILING COLD FRONT STALLING OUT OVER/JUST TO THE SOUTH BY
WEDNESDAY. THERE IS SOME SUGGESTION THOUGH THAT THE STORM COULD
TRACK OVER OR JUST S OF THE AREA...WITH THE FRONT STALLING OUT
FURTHER S. THIS WOULD END UP WITH A COLDER SOLUTION THEN CURRENTLY
PORTRAYED FOR TUESDAY...AND DRIER ON WEDNESDAY.

FOR NOW ADJUSTED MEX/MEX ENSEMBLE MEAN GUIDANCE TOWARDS A BLEND OF
GFS/ECMWF THERMAL FIELDS (ECMWF WARMER THAN THE GFS). HAVE A
FEELING THOUGH THAT THIS ULTIMATELY WILL PROVE TOO WARM...ESPECIALLY
TUE-WED.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
WEAK LOW PRESSURE TROUGH REMAINS IN THE VICINITY TODAY AS LOW
PRESSURE TRACKS SOUTH OF THE REGION. A STRONGER AREA OF LOW
PRESSURE APPROACHES TONIGHT AND PASSES TO OUR EAST FRIDAY.

WINDS LIGHT AND VARIABLE TO START...WITH PERHAPS SE-E BEING THE
MOST PROMINENT DIRECTION THROUGH 09Z..THEN E-ENE BY AROUND 11Z.
WIND DIRECTION MORE CERTAIN THEREAFTER. POTENTIAL FOR LOW LEVEL
WIND SHEAR EXISTS MAINLY FROM AROUND 04-10Z FRIDAY...BUT WILL
LEAVE OUT OF TAFS WITH LOW CONFIDENCE IN PLACEMENT AND MAGNITUDE
AT THIS TIME.

THINKING IS THAT PRECIP WILL BE TOO LIGHT TO SUPPORT FROZEN PRECIP
ACROSS MOST TERMINALS EARLY THIS MORNING...AND BY THE TIME IT
COULD BE HEAVIER THIS AFTERNOON...TEMPERATURES WOULD MOST LIKELY
SUPPORT RAIN. SO ONLY A SLIGHT CHANCE OF SLEET OR SNOW MIXING IN
ACROSS THE TERMINALS TODAY WITH THE EXCEPTION OF KSWF...WHERE
CHANCES WILL BE BETTER FOR A MIXTURE DURING THE FIRST HALF OF THE
MORNING. WILL CARRY MENTION OF SNOW FOR ONLY KSWF AS CONFIDENCE IS
NOT HIGH ENOUGH ELSEWHERE.

POTENTIAL FOR ACCUMULATING SNOW EXISTS MAINLY ON FRIDAY...HOWEVER
AT LEAST MINOR ACCUMULATIONS ARE NOT OUT OF THE QUESTION FOR KSWF
AND KHPN BY 12Z FRIDAY. STAY TUNED FOR UPDATES ON THIS POTENTIAL.

OUTLOOK FOR 06Z FRIDAY THROUGH MONDAY...
THU NIGHT...IFR/LIFR IN RAIN...RA/SN KSWF AND POSSIBLY KHPN TOO.
FRI...SUB-VFR IN RAIN AND SNOW...ENDING LATE. GUSTY N
WINDS...TURNING NW LATE. ACCUMULATING SNOW POSSIBLE.
FRI NIGHT...IMPROVING CONDITIONS. GUSTY NW WINDS.
SAT...MAINLY VFR WITH GUSTY NW WINDS.
SUN...VFR.

&&

.MARINE...
PERSISTENT E-NE WINDS DEVELOPING LATE TONIGHT INTO THU COULD
EVENTUALLY REACH SCA LEVELS LATE THU AFTERNOON. DURATION MAY NOT BE
LONG ENOUGH TO WARRANT SCA...ESPECIALLY SINCE A HIGHER POTENTIAL FOR
GALES EXISTS FOR THU NIGHT ON ALL WATERS EXCEPT NY HARBOR AS WINDS
RAPIDLY INCREASE AHEAD OF AN INTENSIFYING COASTAL STORM...SO A GALE
WATCH WILL BE ISSUED.

THERE COULD BE A LULL IN THE WINDS TOWARD MORNING ON FRI AS THE LOW
MOVES NEAR OR OVER THE WATERS...BUT THEN NW WINDS ON THE BACK SIDE
OF THE LOW COULD REACH GALE FORCE ON THE OCEAN FRI AFTERNOON INTO
FRI NIGHT...SO FOR NOW THE GALE WATCH THERE WILL BE EXTENDED INTO
FRI AFTERNOON. OTHERWISE...EXPECT SCA CONDITIONS ON ALL OTHER WATERS
FRI INTO FRI EVENING...AND ON THE OCEAN AND THE EASTERN SOUND/BAYS
LATE FRI NIGHT INTO SAT.

&&

.HYDROLOGY...
MINOR QPF (LESS THAN 1/10 INCH) EXPECTED TONIGHT THROUGH THU.
PCPN IN EXCESS OF 1 INCH IS EXPECTED THU NIGHT INTO FRI. A
SIGNIFICANT PORTION OF THIS COULD FALL AS SNOW...MOST LIKELY NORTH
AND WEST OF NEW YORK CITY...DEPENDING ON THE EXACT TRACK AND
INTENSITY OF THE SYSTEM.

&&

.TIDES/COASTAL FLOODING...
PERSISTENT E-NE WINDS THU INTO THU NIGHT AS A COASTAL STORM MOVES NE
TOWARD EASTERN LONG ISLAND HAVE SOME POTENTIAL TO PRODUCE COASTAL
FLOODING. THE 12Z GFS EXTRATROPICAL STORM SURGE GUIDANCE SURGE PLUS
3-DAY AVERAGE ANOMALY SUGGESTS MAXIMUM WATER LEVELS GENERALLY 1-2 FT
ABOVE PREDICTED ASTRONOMICAL TIDES...HIGHEST IN WESTERN LONG ISLAND
SOUND. A GENERAL 2 FT SURGE IS NEEDED FOR MINOR AND 2.5-3 FT FOR
MODERATE COASTAL FLOODING. ATTM MAX SURGE IS NOT EXPECTED TO
COINCIDE WITH TIMES OF HIGH TIDE...WHICH WOULD MAKE COASTAL FLOODING
UNLIKELY. A STRONGER AND/OR SLIGHTLY DELAYED COASTAL STORM WOULD
HOWEVER INCREASE THE LIKELIHOOD OF COASTAL FLOODING...AND THIS IS
STILL WITHIN THE REALM OF POSSIBILITY.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING
     FOR CTZ005-006.
NY...WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING
     FOR NYZ067>070.
NJ...WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING
     FOR NJZ002-004-103-105-107.
MARINE...GALE WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR ANZ330-
     335-340-345.
     GALE WATCH FROM THIS EVENING THROUGH FRIDAY AFTERNOON FOR
     ANZ350-353-355.

&&

AVIATION...JC
Hazardous weather outlook, Mar 31, 4:56 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
456 AM EDT THU MAR 31 2011

CTZ007>012-NJZ006-104-106-108-NYZ071>075-078>081-176>179-011000-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-HUDSON-
EASTERN BERGEN-EASTERN ESSEX-EASTERN UNION-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-
SOUTHERN NASSAU-
456 AM EDT THU MAR 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

LOW PRESSURE WILL MOVE OFF THE MID ATLANTIC COAST AND TRACK
NORTHEAST TO A POINT JUST EAST OF MONTAUK POINT BY FRIDAY MORNING.
RAIN WILL GRADUALLY CHANGE OVER TO A RAIN/SNOW MIX TONIGHT. THERE
IS THE POSSIBILITY OF A SLUSHY INCH OF SNOW ACCUMULATION WHICH
WILL CAUSE SLICK CONDITIONS FOR THE FRIDAY MORNING COMMUTE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LOW PRESSURE WILL PULL INTO THE GULF OF MAINE ON FRIDAY. COLDER
AIR ON THE WEST SIDE OF THE STORM MAY CHANGE THE MIX OF RAIN AND
SNOW OVER TO SNOW FOR A BRIEF PERIOD EARLY FRIDAY MORNING. ANY
ACCUMULATION IS EXPECTED TO BE MINIMAL AND PRIMARILY ON GRASSY
SURFACES...BEFORE CHANGING BACK TO RAIN AS TEMPERATURES RISE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ002-NYZ067-068-011000-
WESTERN PASSAIC-ORANGE-PUTNAM-
456 AM EDT THU MAR 31 2011

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005-006-NJZ004-103-105-107-NYZ069-070-011000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-EASTERN PASSAIC-WESTERN BERGEN-
WESTERN ESSEX-WESTERN UNION-ROCKLAND-NORTHERN WESTCHESTER-
456 AM EDT THU MAR 31 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ345-355-011000-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
456 AM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT
FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-350-353-011000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
456 AM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-011000-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
456 AM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 4:36 AM EDTWinter Storm WarningOKXOrange, Putnam11 hr
Mar 31, 4:36 AM EDTWinter Weather AdvisoryOKXOrange, Putnam, Rockland, Westchester31 hr
Mar 31, 3:34 PM EDTGale WatchOKX12 hr
Mar 31, 3:34 PM EDTSmall Craft AdvisoryOKX55 hr

Nearby

Gale Warnings in New York, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.